# SDR AALA202112064634

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737*
- Aircraft serial: 29523
- Aircraft time: 63,355 hours, 25,727 cycles
- System (JASC): 2140 · Heating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT HATCH HEATER AT SEAT 16ABC NOT WORKING. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
